MathSciNet Relay Station
MathSciNet bibliographic data
MR84517 10.1X
Siegel, Carl Ludwig A generalization of the Epstein zeta function. J. Indian Math. Soc. (N.S.) 20 (1956), 1–10.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement